# SDR TRAX200600213

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10020
- Aircraft time: 9,788 hours, 7,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Broken
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR STEP BROKEN.
